# SDR 02FDEA00177

- Difficulty date: March 4, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN FLOORBEAM BS 1150, BL0, WL 208.1.   R&R FLOORBEAM PER SRM 53-10-8 FIG 3.
